# SDR VNAA202509260014

- Difficulty date: August 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: SH670370721S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ANGLE REINFORCING REMOVAL IN REF NRC 00238, CORROSION ON ANGLE REINFORCING OF FRAME FS879 WAS FOUND.  CORROSION WAS REMOVED ON ANGLE REINFORCING OF FRAME FS879 PER CRJ-700 SRM 51-21-06-001-001-A01, EVALUATED OUT LIMTS PER CRJ-700 SRM 53-51-06-101-003-A01 AND IT WAS REPLACED PER CRJ700 SRM 51-40-11-001-001-A01. AND  ANGLE REINFORCING WAS INSTALLED UNDER NRC 0238
